Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatology. 2010;220(3):234-7. doi: 10.1159/000275676. Epub 2010 Feb 20.

Cutaneous sarcoidosis occurring during anti-TNF-alpha treatment: report of two cases.

Author information

  • 1Department of Dermatology, Amiens University Medical Centre, South Hospital, Amiens, France. Florie.Dhaille @ orange.fr

Abstract

We report two cases of cutaneous granuloma induced by anti-TNF-alpha therapy: a 47-year-old man suffering from psoriatic arthritis treated with infliximab and a 56-year-old woman treated with adalimumab for polyarticular juvenile rheumatoid arthritis. The biospies confirmed the diagnosis of a 'sarcoidosis-like' reaction. No systemic involvement was observed. Such cases of noninfectious granulomatous diseases occurring during anti-TNF-alpha therapy are becoming increasingly frequent.

2010 S. Karger AG, Basel.

PMID:
20185892
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for S. Karger AG, Basel, Switzerland
    Loading ...
    Write to the Help Desk